# SDR FDEA201811073128

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 75,232 hours, 28,832 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 113N30035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP UPPER SKIN INBD END SHOWS EVIDENCE OF POSSIBLE DELAMINATION. REPAIRED LT OTBD FLAP UPPER SKIN INBD END DELAMINATION IAW SRM 51-70-17-OG PARA 3G AND EA T F-5750-T0343415 P1 FLAP SKIN REPAIR.
